Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 5, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Feb 26, 2009, 4:32 PM CST for Henry County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2009, 4:32 PM CST (22:32 UTC)
- Expired
- Feb 26, 2009, 5:00 PM CST
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 262232
SVREAX
MOC083-262300-
/O.NEW.KEAX.SV.W.0005.090226T2232Z-090226T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CST THU FEB 26 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 500 PM CST
* AT 430 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CLINTON...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CALHOUN BY 445 PM CST.
WINDSOR BY 455 PM CST.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3851 9386 3856 9365 3855 9352 3855 9351
3851 9350 3842 9350 3836 9382
TIME...MOT...LOC 2232Z 250DEG 30KT 3844 9374
$$
192 follow-up statements
000
WWUS53 KEAX 262247
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CST THU FEB 26 2009
MOC083-262300-
/O.CON.KEAX.SV.W.0005.000000T0000Z-090226T2300Z/
HENRY MO-
448 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HENRY
COUNTY UNTIL 500 PM CST...
AT 444 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR CALHOUN...OR 8 MILES SOUTHWEST OF
WINDSOR...MOVING EAST AT 35 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HENRY COUNTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3838 9373 3849 9367 3851 9361 3852 9355
3853 9352 3851 9350 3842 9350
TIME...MOT...LOC 2248Z 261DEG 35KT 3845 9355
$$
19000
WWUS53 KEAX 262257
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
457 PM CST THU FEB 26 2009
MOC083-262307-
/O.EXP.KEAX.SV.W.0005.000000T0000Z-090226T2300Z/
HENRY MO-
457 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY COUNTY WILL
EXPIRE AT 500 PM CST...
AT 454 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3838 9373 3849 9367 3851 9361 3852 9355
3853 9352 3851 9350 3842 9350
TIME...MOT...LOC 2257Z 261DEG 35KT 3846 9344
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 2:05 PM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Feb 26, 2:05 PM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 205 PM CST THU FEB 26 2009 .DISCUSSION... NEAR TERM (THROUGH THIS EVENING)... SFC LOW PRESSURE SITUATED OVER NERN KANSAS EARLY THIS AFTERNOON WITH FAST MOVING COLD FRONT NOW IMPINGING UPON FAR NORTHWEST COUNTIES THROUGH WRN CWA IN KANSAS. IN ADDITION...THERE APPEARS TO BE A DUAL WARM FRONTAL STRUCTURE...WITH CONVECTIVELY GENERATED NORTHWARD PUSH OF HIGHER THETA-E AIRMASS INTO SRN IOWA...WITH SECONDARY WARM FRONT NEAR THE I-70 CORRIDOR SEPARATING A MODIFIED SATURATED BOUNDARY LAYER FROM A BETTER MIXED AND MORE UNSTABLE AIRMASS TRAPPED BENEATH THE DRYSLOT AND WARMER EML. THUS FAR TODAY...THE MAJORITY OF PRECIPITATION ECHOES HAVE BEEN ASSOCIATED WITH ISENTROPICALLY LIFTED MOISTURE (+12 TO +13C DEWPOINTS COINCIDENT WITH SLY 30KT FLOW AT H9) NORTH OF THE BOUNDARY BISECTING THE CWA. WITH THE PRIMARY VORTICITY CENTER AND FORCING MECHANISMS LINGERING NORTH OF THE AREA...ATMOSPHERE TOWARDS CNTRL MISSOURI HAS REMAINED CAPPED THUS FAR...AND WILL LIKELY REMAIN SO UNTIL SFC FRONTAL CONVERGENCE CAN FORCE LIFT OF A SLIGHTLY UNSTABLE LAYER (SBCAPES APPROACHING 1000 J/KG). ALTHOUGH THE SEVERE THREAT IS CERTAINLY NOT ZERO...THERE DOES APPEAR TO BE A LIMITED WINDOW IN TIME AND SPACE WITH SEVERE POTENTIAL AHEAD OF THE COLD FRONT AND ALONG AND NORTH OF THE FURTHER SOUTH SYNOPTIC BOUNDARY. IN GENERAL...MARGINALLY SEVERE HAIL WOULD BE THE GREATEST THREAT AS SOUNDINGS ARE CHARACTERIZED BY TALL NARROW AVAILABLE ENERGY IN DEPTH. THROUGH THE EARLY AFTERNOON HOURS...THRESHOLDS FOR SEVERE HAIL HAVE BEEN WELL DEFINED 50 DBZ ECHOES TO 25K FEET AND VIL MEASURES TO 50. DEEPER SATURATION MAY SIGNIFICANTLY LIMIT WIND POTENTIAL...AND ANY TORNADO POTENTIAL WOULD MOST LIKELY BE LIMITED TO POINTS TO THE SOUTH OF THE FORECAST AREA. RAPID MOVEMENT OF THE FRONT SHOULD CLEAR THE ENTIRE AREA BY EARLY EVENING...WITH CAA CATCHING UP TO THE SFC BOUNDARY AFTER SUNSET. 21 SHORT TERM (FRI-SAT NIGHT)... PRIMARY CONCERN FOR THE END OF THE WEEK AND INTO THE FIRST HALF OF THE WEEKEND REMAINS WITH THE POTENTIAL FOR ACCUM SNOWFALL FRIDAY EVENING INTO SAT MORNING. WV IMAGERY CLEARLY DEPICTS UPR LVL LOW SPINNING ACROSS THE PAC NW THIS AFTN. THIS COMPACT UPR WAVE IS BEING HANDLED FAIRLY WELL BY ALL NUMERICAL GUIDANCE WITH SUBTLE DIFFERENCES IN STRENGTH OF WAVE CAUSING MINOR DIFFERENCES IN TRACK AND TIMING. ATTM...PREFER A BLEND OF THE 12Z ECMWF...SREF AND GFS...NOTING THAT THE 12Z GFS IS TRACKING A BIT TOO FAR TO THE SOUTH AS WELL AS A LITTLE TO PROGRESSIVE FOR A WAVE OF THIS NATURE. 12Z NAM CONTINUES TO BE A DEEPER AND SLOWER OUTLIER OF ALL SOLNS...AND WILL BE DISCOUNTED FOR THE MOMENT. THIS BEING SAID...AS UPR LOW ENTERS INTO THE REGION LATE FRI AFTN...COMBINATION OF WEAK ISENTROPIC LIFT AND PVA WILL BEGIN TO PRODUCE LIGHT SNOW ACROSS AREAS OF CENTRAL AND EASTERN NE/WESTERN IA. HOWEVER...SOUNDINGS IN THE NW CORNER OF THE CWA INDICATE A RATHER EXTENSIVE DRY LAYER BETWEEN 850:700 MB...ALONG WITH A PREVALENT N-NE SFC FLOW PULLING REINFORCING LOWER DEWPOINTS IN THE UPR TEENS TO LOWER 20S SW. THEREFORE TOP DOWN SATURATION WILL TAKE ITS TIME WITH COMPLETE COLUMN SATURATION NOT OCCURRING UNTIL NEAR 00Z. NEVERTHELESS...WITH UPR LOW TRACKING ACROSS THE CWA THROUGH THE NIGHT ALONG A LINE FROM OAX TO SGF...DEFORMATION BAND OF SNOW WILL TRAVEL ACROSS ALONG AND EAST OF A LINE FROM KSTJ TO KDMO. CROSS SECTIONS THROUGH THIS BAND DO REVEAL A BIT OF CO-LOCATED FRONTOGENETICAL FORCING AND -EPV...THEREFORE WOULDNT BE SURPRISED TO SEE A FEW STRONGER EMBEDDED SNOWBANDS. GIVEN THE CONSISTENCY OF THIS SYSTEM...HAVE UPPED TO CATEGORICAL POPS OVER A GOOD PORTION OF THE CWA. AS FAR AS ACCUMS ARE CONCERNED...FEEL THAT GFS QPF IS A LITTLE OVERDONE AND HAVE FALLEN IN LINE WITH NUMBERS CLOSER TO THE ECMWF AND SREF. STANDARD CLIMATOLOGY WOULD SUGGEST SLR NUMBERS AROUND 12-13:1...GIVEN A SLIGHTLY COOLER PROFILE ALOFT WILL BE USING A 14:1 SLR AT THIS TIME. WITH MIXING RATIO VALUES BETWEEN 2-3 G/KG...PRELIM CALCULATIONS SUGGEST SNOWFALL OF 2-3 INCHES ALONG AND NE OF A LINE FROM STJ TO DMO (ISO 4 AMOUNTS)...WITH AMOUNTS QUICKLY TAPERING OFF TO THE SW OF THIS LINE. WILL NOT ISSUE AN ADVISORY GIVEN OTHER ONGOING WX CONCERNS AND WILL LET THE OVERNIGHT FCSTERS DETERMINE IF ONE WILL BE NEEDED. THIS SYSTEM WILL EXIT THE AREA EARLY ON SAT...WITH CLOUDS CLEARING FROM NW-SE THROUGH THE AFTN. WITH SFC HIGH PRESSURE SETTLING IN BEHIND THIS SYSTEM AND A FRESH SNOWPACK HAVE LOWERED READINGS FOR SAT. CLEAR SKIES ARE EXPECTED SAT NIGHT...WITH TEMPERATURES IN SNOW COVERED AREAS LIKELY PLUMMETING. DUX MEDIUM RANGE (SUN-THU)... RATHER QUIET BUT WARM CONDITIONS WILL PREVAIL FOR THE BEGINNING OF NEXT WEEK...AS BROAD UPR LVL RIDGING BEGINS TO MOVE EASTWARD INTO THE CENTRAL UNITED STATES. ONLY FEW CHANGES MADE TO THE ONGOING FCST...WITH PRIMARY CHANGES MADE TO MIN/MAX TEMPS THROUGH THE PERIOD. SUN WILL PROVE TO BE THE COOLEST DAY OF THE PERIOD AS SFC RIDGE AXIS REMAINS PLANTED OVERHEAD. MUCH OF THE CWA WILL REMAIN ON THE EASTERN PERIPHERY OF THIS AXIS WITH A LIGHT N-NE WIND KEEP TEMPERATURES DOWN THROUGH THE DAY. WARMER AIR ALOFT BEGINS TO PUSH EASTWARD BY MONDAY...ALTHOUGH JUST HOW FAST THIS HAPPENS STILL REMAINS A QUESTION. FOR NOW...WILL CONTINUE TO ADVERTISE A SW-NE TEMP GRADIENT WITH THE COOLEST READINGS REMAINING IN NE MO. THE WARMEST TEMPERATURES OF THE WEEK WILL ARRIVE BY WED AND MOST LIKELY THU AS A LARGE AMOUNT OF ENERGY POURS INTO THE WESTERN CONUS. THIS ENERGY IN RETURN WILL SHOVE LOWER TROPOSPHERIC THERMAL AXIS EASTWARD AND ALLOW TEMPS TO SOAR ABOVE THEIR SEASONAL NORMALS. DUX && .AVIATION... SFC LOW JUST WEST OF KTOP WILL MOVE TOWARDS TERMINAL CORRIDOR IN THE NEXT COUPLE HOURS. LIFR VSBY AND CIGS HAVE BEGUN TO IMPROVE SIGNIFICANTLY AS WINDS JUST ABOVE THE SFC HAVE VEERED...AND ENTRAINED DRIER AIR INTO THE BOUNDARY LAYER. SCT SHRA WILL CUT THROUGH THE TERMINALS IN THE NEXT 3 HOURS...WITH THE POSSIBILITY OF AN ISOLD EMBEDDED CB. STRONGER COLD FRONTAL PUSH WILL CLEAR PRECIP CHANCES...WITH SOME SHORT PERIODS WHERE CIGS COULD RISE TO VFR BEFORE FALLING BACK INTO MVFR CATEGORY AS LOWER CIGS SPILL SOUTH FROM NEBRASKA. PERIODS OF MVFR/VFR EXPECTED OVERNIGHT...THOUGH CONFIDENCE IN TIMING OF ANY CATEGORY CHANGE IS QUITE LOW. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Feb 26, 12:46 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1246 PM CST THU FEB 26 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1246 PM CST THU FEB 26 2009 ...CORRECTION... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SURFACE LOW PRESSURE SYSTEM IS MOVING INTO EAST CENTRAL KANSAS THIS AFTERNOON...WITH A WARM FRONTAL BOUNDARY LIFTING NORTH OF THE INTERSTATE 70 CORRIDOR...AND A TRAILING COLD FRONT PUSHING SOUTH FROM SOUTHEAST NEBRASKA. AHEAD OF THIS LOW PRESSURE AND BETWEEN THE FRONTAL BOUNDARIES...REDEVELOPMENT OF THUNDERSTORMS IS LIKELY THIS AFTERNOON. THE MOST LIKELY AREAS TO EXPERIENCE FURTHER THUNDERSTORM ACTIVITY WOULD LIE ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR IN NORTHERN MISSOURI...AND ALONG AND EAST OF THE HIGHWAY 71 CORRIDOR TOWARDS CENTRAL MISSOURI. THE RISK FOR SEVERE THUNDERSTORMS IS LOW...WITH THE POSSIBILITY OF SOME SMALL HAIL APPROACHING SEVERE CRITERIA IN THE STRONGEST CELLS. ALL POSSIBLE THUNDERSTORM ACTIVITY IS EXPECTED TO MOVE EAST OF THE OUTLOOK AREA BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS COLD AIR BECOMES ENTRENCHED ACROSS THE OUTLOOK AREA FRIDAY...A POTENT UPPER LEVEL DISTURBANCE WILL PASS THROUGH THE REGION FRIDAY EVENING THROUGH SATURDAY MORNING...PRODUCING A FAIRLY WIDESPREAD SWATH OF SNOW. SNOW IS EXPECTED TO BEGIN IN FAR NORTHWEST MISSOURI EARLY FRIDAY EVENING...SPREADING SOUTHEAST TOWARDS CENTRAL MISSOURI BY EARLY SATURDAY MORNING. ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES GENERALLY ALONG AND NORTH OF A LINE FROM ST JOSEPH TO BOONVILLE...WITH AMOUNTS RANGING FROM A DUSTING TO JUST OVER AN INCH SOUTH OF THIS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FOR A SHORT PERIOD ACROSS CENTRAL AND NORTHEAST MISSOURI THIS AFTERNOON...AND ARE ENCOURAGED TO REPORT ANY HAIL SIZES ASSOCIATED WITH THUNDERSTORMS. 21
In the hours before
Special weather statement, Feb 26, 11:54 AM CST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1154 AM CST THU FEB 26 2009 MOZ005>007-261830- HARRISON-MERCER-PUTNAM- 1154 AM CST THU FEB 26 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN HARRISON...NORTHERN MERCER AND NORTHWESTERN PUTNAM COUNTIES UNTIL 1230 PM CST... AT 1150 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIDGEWAY TO PRINCETON...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... CAINSVILLE BY NOON CST. MERCER BY 1210 PM CST. THE TOWN OF SOUTH LINEVILLE IS ALSO IN THE PATH OF THESE STORMS. 19
Special weather statement, Feb 26, 12:28 PM CST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1228 PM CST THU FEB 26 2009 MOZ007-261915- PUTNAM- 1228 PM CST THU FEB 26 2009 ...SIGNIFICANT WEATHER ALERT FOR PUTNAM COUNTY UNTIL 115 PM CST... AT 1225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF MERCER...OR 16 MILES NORTHWEST OF MILAN...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... UNIONVILLE BY 1245 PM CST. THE TOWN OF LUCERNE IS ALSO IN THE PATH OF THIS STORM. 19
Special weather statement, Feb 26, 1:58 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 158 PM CST THU FEB 26 2009 MOZ014-015-023-262030- DAVIESS-GRUNDY-LIVINGSTON- 158 PM CST THU FEB 26 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN DAVIESS...NORTHWESTERN LIVINGSTON AND SOUTHWESTERN GRUNDY COUNTIES UNTIL 230 PM CST... AT 153 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GALLATIN...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... TRENTON BY 220 PM CST. THE TOWNS OF JAMESPORT AND TINDALL ARE ALSO IN THE PATH OF THIS STORM. 19
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 12:43 PM CST | Severe Thunderstorm Warning | EAX | Putnam | 32 min |
| Feb 26, 4:54 PM CST | Severe Thunderstorm Warning | EAX | Pettis | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.